Bifurcating periodic solutions in an integrodifferential equation modelling haematopoiesis

Research output: Contribution to journalArticles

Original languageEnglish
Pages (from-to)491-515
JournalFunctional Differential Equations
Volume16
Issue number3
Publication statusPublished - 2009

Citation

Leung, I. K. C. (2009). Bifurcating periodic solutions in an integrodifferential equation modelling haematopoiesis. Functional Differential Equations, 16(3), 491-515.

Keywords

  • Haematopoiesis
  • Integrodifferential equations
  • Stability
  • Bifurcation